Home :: First Aid :: First Aid Supplies :: Medication :: Medicinals :: Swift First Aid 2 Pack Regular Strength Aypanal Non Aspirin Pain Reliever Containing 325Mg Acetaminophen

Swift First Aid 2 Pack Regular Strength Aypanal Non Aspirin Pain Reliever Containing 325Mg Acetaminophen

Swift First Aid 2 Pack Regular Strength Aypanal Non Aspirin Pain Reliever Containing 325Mg Acetaminophen
Regular Strength Aypanal relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active ingredient: acetaminophen 325mg. Extra Strength active ingredients: acetaminophen 500mg.
13%
Details
SKU AG-SH4161581
Weight 1.00 lbs
 
Market price: $2.68
Our price: $2.32
Options
Quantity
Quantity
: *
: *
: *
 
Safetec EZ-Cleans Plus Bio-Hazard Spill Clean-Up Kit Swift First Aid 16 Ounce Bottle 70% Isopropyl Alcohol Water-Jel® Technologies 2 Ounce Pump Bottle Hydrogen Peroxide
$6.90
$2.50
$2.11
 
Water-Jel® Technologies Antiseptic 0.13% Benzalkonium Chloride Water-Jel® Technologies Burn Spray Puritan® Cotton Swab Applicator With Wood Shaft
$2.21
$2.29
$1.00
 
Elastic 3" x 4.5 Yard Bandage - 1 Bandage Triple Antibiotic Ointment Plexiglas - Two Box Disposable Glove Dispenser Holder
$1.39
$12.55
$32.00

Product rating